# SDR MDGA2020043000000

- Difficulty date: April 3, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N111PV
- Make and model: Beech 200BEECH
- Aircraft serial: BB772
- Aircraft time: 8,856 hours, 7,112 cycles
- Engine: Pwa PT6A41
- Engine time: 15,443 hours, 16,593 cycles
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 1013800961
- Part serial: 0071
- Condition: Not Reported
- Location: Lt Mlg
- Part time: 517 hours, 415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A BRAKING ISSUE, REMOVED AND REPLACED THE BRAKE WITH A OVERHAULED UNIT AND BLED AS NECESSARY. OPS CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.
